# SDR SWIA200819808

- Difficulty date: June 18, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 27,306 hours, 40,181 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE1711AA0
- Condition: Smoke
- Location: Lt Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 5672 - LEFT PACK SMOKES ON DESCENT AND SETS OFF LAV SMOKE DETECTOR.  REPLACED LEFT PACK GROUND COOLING FAN.  OPS CHECK GOOD, P/N  AE1711AA0, S/N OFF 744.
